# SDR UIEA2020051401034

- Difficulty date: May 13, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,133 hours, 17,595 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 669
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MSG R STARTER CUTOUT ACCOMPANIED WITH R ENGINE STARTER MSG.( REMOVED AND REPLACED #2 ENGINE STARTER VALVE IAW AMM 80-11-02. )
